Indiana, 2022

Damaging Winds in Indiana, August 3, 2022

August 3, 2022 · NWS LOT · 9 events in 4 counties and zones

Scattered thunderstorms moved across northwest Indiana during the afternoon of August 3rd producing isolated wind damage.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
9

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS LOT wrote it up.

Scattered thunderstorms moved across northwest Indiana during the afternoon of August 3rd producing isolated wind damage.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Chicago, IL wrote its last area forecast discussion before the first event at Aug 3, 11:57 AM CST, 1 hour 3 minutes earlier.

Area forecast discussion, Aug 3, 11:57 AM CST, 1 hour 3 minutes before
Area Forecast Discussion
National Weather Service Chicago/Romeoville, IL
1257 PM CDT Wed Aug 3 2022

.MESOSCALE DISCUSSION...
Issued at 1224 PM CDT Wed Aug 3 2022

A recent surface hand surface analyses depicts a cold front
extending from the Upper Peninsula of Michigan southwestward
through Iowa and into the central Plains well away from a parent
low pressure system in central Ontario. Meanwhile, a differential
heating boundary is developing from central Lake Michigan
southwestward into northern Missouri along the eastern edge of an
expansive cirrus shield and ahead the aforementioned cold front.
The airmass ahead of the differential heating boundary is
incredibly moist with surface dew points in the upper 70s to lower
80s, mean low-level mixing ratios of nearly 16 g/kg, and PWATs
ranging from 1.8 to 2". Combined with surface temperatures in the
upper 80s to lower 90s, heat indices east of the differential
heating boundary range from 100 to 105+F.

Water vapor satellite imagery depicts two opportunities for
thunderstorms today. The first will be along the differential
heating boundary early this afternoon as a subtle mesoscale
convective vortex (MVC) in far eastern Iowa translates east-
northeastward along the IL/WI border. Timing the movement of the
MCV and differential heating boundary, rate of warming of the
boundary layer, and signs of eroding inhibition (e.g. growing
cumulus field), it appears thunderstorms should erupt within the
next few hours near Interstate 55 and quickly move eastward. Given
the upper-level jet stream is displaced well to our north, deep-
layer shear does not look overly impressive today. However,
moisture-driven MLCAPE >4000 J/kg will support intense updraft
pulses that inevitably come crashing down to the ground and merge
into a conglomerate/composite blob of outward-spreading outflow.
Accordingly, a localized severe weather threat remains early this
afternoon with the main threat of damaging winds strong enough to
down tree limbs and fences. (And again, it appears the threat is
highest along and east of I-55).

The second opportunity for (if not reinforcement of ongoing)
thunderstorms will arrive this evening ahead of a subtle mid-level
wave approaching from the IA/MO borders. The composite outflow
boundary from the first round of storms will serve as the northern
terminus for the second round of storms, which lends lower than
average confidence on where coverage this evening will be highest.
At this point, we favor the boundary stalling near or just south of
US-24 favoring central Illinois for the second round of storms.
Given the outflow boundary may acquire a large east to west
component, concern is growing that a focused zone of heightened
flash flooding may materialize this evening as thunderstorms with
rainfall rates >2"/hr train over the same location. While recent
iterations of high resolution model guidance supports such a
scenario, focused zones of flash flooding are usually very
tight/narrow and difficult to forecast even a few hours before they
occur. Accordingly, watching the composite outflow boundary motion
and orientation will be key as the afternoon progresses. If
confidence/concern increases in the location of the outflow boundary
this evening, a targeted Flood Watch for flash flooding may be
needed. The time of concern for flash flooding appears to be from 7
PM to midnight and again, largely near and south of US-24.

Borchardt

&&

.SHORT TERM...
Issued at 314 AM CDT Wed Aug 3 2022

Through Thursday...

An active short term period with several weather concerns,
including:

* Relatively brief window with heat indices nearing/exceeding 105
  degrees late this morning and into the mid afternoon.

* Thunderstorms delivering a threat for damaging wind gusts,
  peaking during the 2 to 8 PM time frame and near/east of I-55.

* Threat for slowing storm motions and localized heavy rainfall
  this evening and overnight, mainly well south of I-80.

* Additional potential for slow-moving storms Thursday PM with
  localized downbursts and torrential rainfall.

* Building wave action with onshore winds and an increasing risk
  for rip currents Thursday and Thursday night.

The low-level mass response is ongoing ahead of a series of
vigorous upstream shortwaves resulting in a gradual uptick in
surface gustiness early this morning. To our north, two
thunderstorm complexes are in the process of merging across
Wisconsin along the northern extent of a region of very steep mid-
level lapse rates. Recently, we've seen outflow start to surge
southward out of the easternmost decaying complex. Still not quite
sure how far south this outflow will make it given the increasing
southerly low-level momentum ahead of it, but there is some
potential for a north or northeast wind shift and even a few
showers to accompany this feature into northern Illinois after
about 7 AM. Nothing advertised in the current iteration of the
gridded forecast for this, but we'll continue to monitor
observations, radar, and satellite trends and offer up an update
if needed.

Assuming the aforementioned outflow either stays north of our
region or washes out through the mid-morning, insolation is
expected to be sufficient (muted a bit through upstream anvil blow
off) to allow temperatures to rise pretty quickly through the 80s
this morning. While surface dewpoints across central Illinois and
into Missouri are "only" in the low 70s, guidance suggests
dewpoints will increase through the morning as we tap into a
layer of increased mixing ratios just off the surface as moisture
continues to pool ahead of an incoming cold front. Guidance is in
pretty good agreement that dewpoints will rise into the mid 70s
during the early afternoon, and with this level of moisture, air
temperatures don't need to rise markedly to result in heat indices
jumping quickly. While there is still some potential for mid-
level cloud cover ahead of expected showers/storms across Iowa to
muddy things up a bit later this morning and into the early
afternoon, thinking we'll see enough of a period of warming to
boost heat indices above headline criteria a bit farther north and
west. As a result, will be expanding the Heat Advisory to include
southern Cook, all of Will, and Grundy counties where heat
indices are expected to at least briefly surge past 105 F. If the
convective footprint is less this morning across eastern Iowa, we
may need to consider a further expansion NW. With the gusty
surface winds, Wet Bulb Globe Temperatures are a bit lower than
we'd otherwise see with heat indices this high, generally peaking
near 86-87 (which still represents a fairly high potential for
heat stress, especially for more taxing activities).

The evolution of precipitation chances today remains a little
nebulous, although is seemingly coming into better focus. Robust
warm advection across eastern Nebraska will shift across Iowa this
morning and should result in a gradual eastward expansion of
elevated showers and thunderstorms, with some of these potentially
leaking into our western counties during the late-morning hours.
With this expected evolution, destabilization may remain quite
muted for areas north and west of I-55. Farther east, additional
insolation and an associated differential heating zone may result
in an increase in surface convergence that could serve as the
primary focus for robust convective development in the afternoon.
Given the magnitude of low-level moisture, MLCIN is forecast to
erode pretty much completely by 1-2 PM with the most probable area
of CI in the vicinity of the I-55/57 corridors and this is
generally agreed upon well by the suite of convective allowing
guidance. Deep layer shear is not appreciably strong with the belt
of stronger mid-level flow across Wisconsin. As a result, initial
storms should exhibit pulse/multi-cell characteristics and will
pose a threat for damaging downbursts. Thereafter, clumping and
congealing into clusters should occur into the evening with the
threat for damaging wind gusts persisting (but gradually waning)
as activity pushes east and south into central Illinois and
northwest Indiana.

Through the evening and early overnight hours, upwind propagation
is expected to diminish under 5-10 kts, especially farther south
into central Illinois. While the low-level jet is not forecast to
be particularly strong--which would limit the degree of
backbuilding into the overnight hours--there is a signal across
the CAM suite that at least localized corridors of heavier
rainfall may set up well south of I-80 and especially into central
Illinois. Elsewhere, storm motion and coverage should be such that
isolated swaths of 1 to 2 inches of rain may result in minor
flooding of typical problem spots such as low-lying areas, fields,
and underpasses.

The surface cold front will only make slow progress through the
region tonight and into Thursday, and while the main round of
robust convection will cease overnight, spotty showers and storms
will remain possible into Thursday. Moisture and instability will
remain sufficient for continued showers and storms through
Thursday afternoon along and south of I-80, and while shear will
again be pretty minimal, PWATs remaining near 2 inches and MLCAPE
still pushing 1500 J/kg suggests a risk for isolated precip-loaded
downbursts south of the Kankakee River Valley along with pockets
of very heavy rainfall. Further, with the reduction in mid-level
flow and shear, suppose a few funnel clouds can't be ruled out
where surface convergence/vorticity is maximized on Thursday
afternoon.

Finally, a surge of wind behind the cold front Thursday morning
will build waves along the southern Lake Michigan shoreline.
Guidance has slowed this surge a smidge, but it still looks like
waves will build towards 3 to 6 feet through Thursday afternoon
and overnight resulting in the development of dangerous swimming
conditions across all of our area beaches.

Carlaw

&&

.LONG TERM...
Issued at 251 AM CDT Wed Aug 3 2022

Thursday night through Tuesday...

Primary forecast concern is increasing heat/humidity this weekend
with a chance of thunderstorms Sunday/Monday.

Weak high pressure will move across the Great Lakes region on
Friday with dry weather expected for most of the local area. The
frontal boundary that will move across the area Thursday may slow
or stall across central IL and north/central IN, leading to a
small chance for mainly afternoon showers and possibly a few
thunderstorms across the far southeast cwa. Confidence is fairly
low for coverage and its possible the entire area will remain dry
but for now have maintained low chance pops across the southeast
Friday and Saturday afternoons.

As the upper ridge builds back into the area, highs on both
Saturday and Sunday are likely to reach the upper 80s/lower 90s
and with dewpoints surging back into the mid 70s, peak afternoon
heat indices may be back into the 100 degree range, perhaps a bit
higher. A lake breeze is likely near the IL shore Saturday but
perhaps no lake breeze on Sunday.

Guidance has come into fair agreement with a cold front moving
across the upper midwest/northern Great Lakes Saturday into
Saturday night with widespread convection. This front will
continue south across the local area, perhaps Sunday night into
Monday morning based on current trends bringing the next chance
of showers/thunderstorms for the entire area. Frontal timing has
changed over the past few days so confidence with this slower
timing is low. Models all show precipitable water values above 2
inches during this time period with heavy rain/localized flooding
possible. High pressure then is expected to build across the
region Monday into Tuesday with a return to seasonal temps. cms

&&

.AVIATION...
For the 18Z TAFs...

Primary aviation forecast concerns:

* Thunderstorm potential this afternoon
* MVFR cigs/vis potential early Thursday morning
* Northeast wind shift Thursday morning

Main focus in the short term is the potential for thunderstorms
this afternoon. The initial line of storms that developed across
NW IL toward RFD has lifted into WI. New thunderstorm development
is ongoing with an increase in coverage expected over the next
hour. As is typical with any convection the potential for heavy
downpours (and associated vis reductions), damaging wind gusts,
and small hail will be possible beneath any of the stronger
storms. Opted to include a VCTS mention at ORD/MDW from 18-21Z
focusing on 19-20Z (ORD) 19-21Z (MDW) as the most likely potential
for thunderstorms overhead with a TEMPO TSRA and higher gusts.

Wind also remain quite breezy out of the SW with gusts in the
upper 20kt range expected through the afternoon. Gusts then ease
with the passage of thunderstorms/cold front, becoming light
overnight, gradually turning W to NW to N toward daybreak. A
northeast wind shift is expected sometime Thursday morning, will
hold onto 13Z at ORD and 14Z at MDW, although timing could be
anywhere between 12-15Z.

There is a signal for MVFR cigs early Thursday morning 9-13Z
timeframe. Confidence in this remains too low for a formal
mention. Did include a period of MVFR vis at RFD 9-13Z where
there appears to be a better chance for vis reductions based on
the latest guidance.

Petr

&&

.LOT WATCHES/WARNINGS/ADVISORIES...
IL...Heat Advisory...ILZ021-ILZ023-ILZ032-ILZ033-ILZ039-ILZ105-ILZ106-
     ILZ107-ILZ108 until 7 PM Wednesday.

IN...Heat Advisory...INZ001-INZ002-INZ010-INZ011-INZ019 until 7 PM
     Wednesday.

LM...Small Craft Advisory...nearshore waters until 7 PM Wednesday.

&&

Visit us at weather.gov/chicago

Follow us on Facebook, Twitter, and YouTube at:
www.facebook.com/NWSChicago
www.twitter.com/NWSChicago
www.youtube.com/NWSChicago
Hazardous weather outlook, Aug 3, 11:39 AM CST, 1 hour 21 minutes before
Hazardous Weather Outlook
National Weather Service Chicago/Romeoville IL
1239 PM CDT Wed Aug 3 2022

ILZ003>006-008-010>013-019>021-023-032-033-039-103>108-INZ001-002-
010-011-019-041745-
Winnebago-Boone-McHenry-Lake IL-Ogle-Lee-De Kalb-Kane-DuPage-
La Salle-Kendall-Grundy-Kankakee-Livingston-Iroquois-Ford-
Northern Cook-Central Cook-Southern Cook-Northern Will-
Southern Will-Eastern Will-Lake IN-Porter-Newton-Jasper-Benton-
1239 PM CDT Wed Aug 3 2022 /139 PM EDT Wed Aug 3 2022/

This Hazardous Weather Outlook is for portions of North Central
Illinois...Northeast Illinois and Northwest Indiana.

.DAY ONE...This Afternoon and Tonight.

Weather hazards expected...

  Significant Thunderstorm Risk...with an associated:
     Limited damaging wind risk...up to up to 70 mph.
     Limited hail risk...up to nickel size.
  Elevated Flooding Risk.
  Elevated Excessive Heat Risk.

DISCUSSION...

Thunderstorms will develop through the early to mid afternoon
from the Chicago metro southwest to near the I-55 corridor in
central Illinois. The storms will then spread south and east
through the evening. Some storms could become severe, especially
south and east of a La Salle to Waukegan line. The main severe
threat through about 8 PM is expected to be damaging wind
gusts capable of downing tree limbs and fences. In addition,
storms will produce torrential rainfall which may cause flooding
of low-lying areas. A more noteworthy flash flooding threat may
then unfold this evening near and south of US-24.

Heat index values of 105 to 110 degrees from central Illinois
into northwest Indiana will occur through this afternoon ahead of
the expected thunderstorms.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Thursday...
  Limited Flooding Risk.
  Limited Thunderstorm Risk.
  High Swim Risk.
Friday...
  Limited Thunderstorm Risk.
Saturday and Sunday...
  Limited Thunderstorm Risk.
  Limited Excessive Heat Risk.
Monday...
  Limited Thunderstorm Risk.

DISCUSSION:

Additional scattered thunderstorms are expected on Thursday. The
strongest storms will be capable of producing brief torrential
rainfall and strong and gusty winds.

Building wave action will result in dangerous currents and
potentially life threatening swimming conditions at Lake Michigan
beaches late Thursday morning through Thursday night.

.SPOTTER INFORMATION STATEMENT...

  Spotters may be needed this afternoon and early evening.

GENERAL STORM MOTION OF THE DAY:

  Moving toward the east at 35 to 40 mph.

LMZ740>745-041745-
Winthrop Harbor to Wilmette Harbor IL-
Wilmette Harbor to Northerly Island IL-
Northerly Island to Calumet Harbor IL-
Calumet Harbor IL to Gary IN-Gary to Burns Harbor IN-
Burns Harbor to Michigan City IN-
1239 PM CDT Wed Aug 3 2022

This Hazardous Weather Outlook is for portions of the Illinois
nearshore waters of Lake Michigan and the Indiana nearshore
waters of Lake Michigan.

.DAY ONE...This Afternoon and Tonight.

Weather hazards expected...

  Hazardous conditions for small craft.
  Significant Thunderstorm Risk...with an associated:
     Limited thunderstorm wind gust risk...up to 60 knots.
     Limited hail risk...up to nickel size.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Thursday...
  Hazardous conditions for small craft are likely.
  Limited Thunderstorm Risk.
Saturday through Monday...
  Limited Thunderstorm Risk.

Castro

Visit us at www.weather.gov/chicago

Follow us on Facebook, Twitter, and Youtube at:
www.facebook.com/nwschicago
www.twitter.com/nwschicago
www.youtube.com/nwschicago

In the hours before

Special weather statement, Aug 3, 8:23 AM CST, 4 hours 37 minutes before
Special Weather Statement
National Weather Service Chicago/Romeoville
923 AM CDT Wed Aug 3 2022

ILZ003-004-031500-
Boone IL-Winnebago IL-
923 AM CDT Wed Aug 3 2022

...A strong thunderstorm will impact portions of northern Winnebago
and northern Boone Counties through 1000 AM CDT...

At 922 AM CDT, Doppler radar was tracking a strong thunderstorm near
Durand, or 7 miles west of Rockton, moving northeast at 30 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Machesney Park, Roscoe, South Beloit, Rockton, Pecatonica, Durand,
Harrison, Shirland and Lake Summerset.

Including the following interstate...
 I-90 between mile markers 1 and 7.

This includes...  Winnebago County Fairgrounds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 4249 8871 4246 8871 4229 8940 4250 8940
TIME...MOT...LOC 1422Z 242DEG 25KT 4242 8922

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

MDB
Local storm report, Aug 3, 12:36 PM CST, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO IL
136 PM CDT WED AUG 3 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0124 PM     HAIL             2 NNW MUNDELEIN         42.29N 88.02W
08/03/2022  E1.00 INCH       LAKE               IL   PUBLIC

            REPORT FROM MPING: QUARTER (1.00 IN.).

&&

SB
Local storm report, Aug 3, 12:39 PM CST, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO IL
139 PM CDT WED AUG 3 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0120 PM     TSTM WND DMG     1 SSE LA GRANGE         41.80N 87.87W
08/03/2022                   COOK               IL   TRAINED SPOTTER

            TREE LIMBS REPORTED DOWN IN ROADWAY.

&&

SB
Local storm report, Aug 3, 12:45 PM CST, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO IL
145 PM CDT WED AUG 3 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0125 PM     TSTM WND GST     2 NNE NEW LENOX         41.54N 87.94W
08/03/2022  E70 MPH          WILL               IL   PUBLIC

            REPORTS OF SEMI-TRUCKS BLOWN OVER ON I-80 AT
            I-355.

&&

SB
Local storm report, Aug 3, 12:47 PM CST, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO IL
147 PM CDT WED AUG 3 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0146 PM     TSTM WND DMG     NEW LENOX               41.51N 87.97W
08/03/2022                   WILL               IL   PUBLIC

            LARGE 6-8 INCH LIMBS REPORTED DOWN IN
            ROADWAY WITH ESTIMATED 60-70MPH WINDS.

&&

SB

The radar

The Chicago radar (KLOT), 48 km away, was scanning. The volume nearest the first event began at 18:59 UTC.

Open the radar archive at this moment

Event by event

9 thunderstorm wind. Local standard time, as filed.

Thunderstorm Wind, Lake

When
August 3, 1:00 PM CST
Where
Lake County, 2.07 mi N of Dyer
Measured
50 kt (58 mph) estimated gust
Reported by
Public
Coordinates
41.520, -87.520

Tree limbs one inch in diameter were blown down and shingles were blown off.

Thunderstorm Wind, Lake

When
August 3, 1:14 PM CST
Where
Lake County, 3 mi N of Merrillville
Measured
55 kt (63 mph) estimated gust
Reported by
Public
Coordinates
41.523, -87.330

Multiple trees were blown down.

Thunderstorm Wind, Lake

When
August 3, 1:23 PM CST
Where
Lake County, 0.83 mi NNW of Lake Station
Measured
55 kt (63 mph) estimated gust
Reported by
Trained Spotter
Coordinates
41.582, -87.244

A large tree was blown down near exit 15A along eastbound Interstate 80/94.

Thunderstorm Wind, Porter

When
August 3, 1:26 PM CST
Where
Porter County, 0.62 mi SE of Portage
Measured
55 kt (63 mph) estimated gust
Reported by
Trained Spotter
Coordinates
41.573, -87.173

Trees were blown down on Tecumseh Street.

Thunderstorm Wind, Porter

When
August 3, 1:27 PM CST
Where
Porter County, 0.86 mi NE of Portage
Measured
50 kt (58 mph) estimated gust
Reported by
Public
Coordinates
41.590, -87.170

Portions of a wooden fence were blown over.

Thunderstorm Wind, Lake

When
August 3, 1:40 PM CST
Where
Lake County, Highland
Measured
50 kt (58 mph) estimated gust
Reported by
Social Media
Coordinates
41.550, -87.450

A photo shared on social media showed a 6 inch diameter tree limb that was snapped.

Thunderstorm Wind, Porter

When
August 3, 1:47 PM CST
Where
Porter County, Valparaiso
Measured
50 kt (58 mph) estimated gust
Reported by
Law Enforcement
Coordinates
41.470, -87.060

Tree limbs were blown down on power lines.

Thunderstorm Wind, Newton

When
August 3, 1:56 PM CST
Where
Newton County, 0.43 mi W of Sumava Resorts
Measured
55 kt (63 mph) estimated gust
Reported by
Law Enforcement
Coordinates
41.171, -87.448

A tree was blown down partially blocking Route 41.

Thunderstorm Wind, Benton

When
August 3, 4:16 PM EST
Where
Benton County, 1.32 mi SW of Boswell
Measured
50 kt (58 mph) estimated gust
Reported by
Public
Coordinates
40.506, -87.397

A tree was reported on power lines near County Roads 400 W and 700 S.

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Indiana in 2022Every state in 2022This day in weather historyWarnings in Indiana, August 2022

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1045069, 1044038, 1044039, 1045053, 1045054, 1045060, 1045062, 1045064, 1045067.